Poisson approximation for the number of long match patterns in random sequences

Novak, Serguei ORCID logoORCID: https://orcid.org/0000-0001-7929-7641 (1994) Poisson approximation for the number of long match patterns in random sequences. Theory of Probability and Its Applications, 39 (4) . pp. 593-603. ISSN 0040-585X [Article] (doi:10.1137/1139045)

Abstract

We evaluate the accuracy of Poisson approximation for the distribution of the number of long match patterns in two sequences of independent random variables. The results improve the corresponding results of Zubkov & Mihailov and Arratia, Gordon and Waterman.

Item Type: Article
Additional Information: Novak S.Y. (1994) Poisson approximation for the number of long match patterns in random sequences. – Theory Probab. Appl., v. 39, No 4, 593–603.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20596
Depositing User: Serguei Novak
Date Deposited: 23 Sep 2016 11:44
Last Modified: 13 Oct 2016 14:41
URI: https://eprints.mdx.ac.uk/id/eprint/20596

Actions (login required)

View Item View Item

Statistics

Activity Overview
6 month trend
0Downloads
6 month trend
258Hits

Additional statistics are available via IRStats2.